# SDR ASAA2018041624265

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,487 hours, 5,811 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter Brake
- Part number: 254A12906
- Part serial: A4622
- Condition: Faulted
- Part time: 24,914 hours, 9,026 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHUTTING DOWN THE NR 2 ENGINE AT GATE, ENGINE FAIL INDICATION ILLUMINATED ON EGT FOR SEVERAL SECONDS BEFORE EXTINGUISHING.  ACFT GROUNDED.  PERFORMED FIM 76-31362. INSPECTED EGT WIRE HARNESS,  NO DEFECTS FOUND.  EEC BITE,  NO FAULTS LOGGED.  ACCOMPLISHED TEST 13. ENGINE RUN EEC BITE CHECK IAW AMM 71-00-00-700-808-F00,  NO FAULTS LOGGED.  ALL EGT INDICATION SHOWS WITHIN RANGE DURING AND AFTER ENG RUN. REMOVED AND REPLACED THE NR 2 ENGINE START BRAKE ASSY IAW AMM 76-11-10. RAN THE NR 2 ENGINE WITH NO DEFECTS.
